# SDR SWIA2018121245370

- Difficulty date: November 30, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON ASSEMBLY Â€“ UPPER LEADING EDGE FOUND TO BE OUT OF LIMITS.  (C-CHECK) RO: 12/11/2018 REMOVED AND REPLACED RH AILERON UPPER LEADING EDGE SKIN IAW SRM.
